Articles with article keyword: mirror symmetry

The Witten equation, mirror symmetry, and quantum singularity theory

Pages 1-106 by Huijun Fan, Tyler Jarvis, Yongbin Ruan | From volume 178-1

The Frobenius structure theorem for affine log Calabi-Yau varieties containing a torus

Pages 419-536 by Sean Keel, Tony Yue YU | From volume 198-2

Polynomial structure of Gromov–Witten potential of quintic $3$-folds

Pages 585-645 by Huai-Liang Chang, Shuai Guo, Jun Li | From volume 194-3

Microlocal Morse theory of wrapped Fukaya categories

Pages 943-1042 by Sheel Ganatra, John Pardon, Vivek Shende | From volume 199-3

From real affine geometry to complex geometry

Pages 1301-1428 by Mark Gross, Bernd Siebert | From volume 174-3